# SDR SWAA2021060834543

- Difficulty date: December 4, 2020
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 51,736 hours, 26,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 927-947.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE WEB LOCATED BETWEEN BS927 TO BS947.5 AT LEVEL STR25R AT AFT CARGO COMPARTMENT / REPLACED WEB LOCATED BETWEEN BS 927 TO BS 947.5 AT LEVEL STR.25R AT AFT CARGO COMPARTMENT DUE CRACK NOT FOUND ALLOWABLE DAMAGE PART NUMBER 147A7500Y22 IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 147A7500 SHEET 25 REV.-
